# SDR DALA2023032102121

- Difficulty date: March 18, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N330DX
- Make and model: Airbus A321-211
- Aircraft serial: 7896
- Aircraft time: 16,022 hours, 6,987 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3030 -DIV- DIVERSION TO BWI DUE TO #1 ENG CONTROL VALVE FAULT. FOUND LEFT ENGINE TBV FAULT. CORRECTIVE ACTION: FOUND HIGH RESISTANCE ON CJ11L HARNESS. REPLACED CJ11L AND CJ12L HARNESSES. ALL TESTS GOOD. (LP# 9555736)
